What is happening to me?

Discussion in 'Soap Box' started by wallflower, Apr 7, 2008.

Thread Status:
Not open for further replies.
  1. wallflower

    wallflower Well-Known Member

    Nightmares

    Does anyone have nightmares like in between sleep paralysis?
    I've been having a reoccurring nightmare of something clawing at me.
    I began to think it was some demon or ghost;
    now I am thinking it is all in my mind. I don't know...
    These are the symptoms of the nightmare:

    Chest pains & needle prickling sensations
    Being trapped in sleep paralysis
    Drained & weakened feelings
    Tired & depressed emotions
    Lack of empathy afterwards, drained
    Clawed, nails on my skin, bitten
    Dark undertones and whispering
    It's very painful, and it doesn't feel imagined

    I began thinking it was possessing me...and I sought out help on paranormal forums.
    But I don't think that is going to help. I need someone to give me practical advice.
    What actually is going on? It's so violent, I can't control it.
    I can only get rid of it through shielding and praying.
    What if I don't want to pray? Am I creating this? Is this a chemical imbalance causing it?
    I have been losing a lot of sleep over it.


    If this is in the wrong place, please feel free to move this.
     
    Last edited by a moderator: Apr 7, 2008
  2. danni

    danni Chat Buddy

    Re: Nightmares

    :hug:
     
  3. Bostonensis

    Bostonensis Guest

    Re: Nightmares


    After the overdose,that i went hrough last month,
    I begun to have nightmares almost every night.
    I wake up shaky & catching my breath.
    Most of my nightmare revolves
    around my family such as seeing
    my neices & nephews drowning,
    it was pretty vivid.
    To the point I refused to go tosleep anymore.
    I told my psych about it & he give me Temazepam.
    Now, I don't have them as often.
    I am on it for about 2 weeks now & I can feel the difference.
    Bring it to the attention of your Drs. or PCP
    My PCP helps me a lot &
    there are more times I consulted
    with him rather than my psych
    becoz my Pcp is faster than my Psych.

    I hope it will helps you.
    Temazepam mg,I am 108 lbs &
    I take only 15 mg b4 bedtime & that helps a lot.

    I can double the double the dose
    as recommended but the 15mg works well.

    Post it maybe some people have the same predicament &
    that is a support we can use .

    Take care
     
  4. wallflower

    wallflower Well-Known Member

    I should have mentioned that I started a new drug called Stattera, which makes me have vivid dreams.

    I can't seem to talk to my doctor, I get nervous every time. When I have my appointments I feel like it's really hard to have a normal conversation about what's going on, without him not understanding.
     
  5. Why don't you try writing it down - just as you have here (which was very succinct)...and if you 'can't' read it to your doctor - he can read it himself (herself?)...You're not the first to have trouble "laying it on the line" with any professional... I hope that helps...

    And if there are any side-effects from your new med, those you've mentioned are obviously of real concern! :sad: I don't think anyone here would be nearly qualified enough to suggest anything other than letting your healthcare professional know...
     
Thread Status:
Not open for further replies.